# SDR SWAA2021081723010

- Difficulty date: February 1, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Condition: Damaged
- Location: Te Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP FAIRING AFT TAIL CONE SPLICE STRAP HAS DAMAGED HOLES / REMOVED AND REPLACED WITH NEW SPLICE STRAPS ON #6 FLAP FAIRING AFT TAIL CONE USING 2024 T3 .063 LOT # 5086648-1 IAW SRM 51-40-05; SRM 51-40-02 AND DWG 113A9352
